TOLL-FREE PHONE: 1-866-539-5330
TOLL-FREE FAX: 1-866-539-5331

Buy Coricidin II Cold and Flu Online

No prescription is required for this item.
No generic alternative is available at this time.
BRAND LISTING - Coricidin II Cold and Flu (Acetaminophen/Chlorpheniramine)
Dosage Pack Size & Price Qty

Coricidin II Cold & Flu (Acetaminophen/Chlorpheniramine)

Coricidin II Cold & Flu relieves cold and flu symptoms such as runny nose, fever, sneezing, headaches and body aches and pains without the use of a decongestant.

Coricidin II Cold & Flu contains 325 mg acetaminophen and 2 mg chlorpheniramine maleate and is available without a prescription from your doctor.

Chlorpheniramine maleate is an antihistamine which may cause drowsiness. Patients should not drive or engage in activities that require mental alertness while taking Coricidin II Cold & Flu.

The information provided on the NorthWestPharmacy.com website is intended to facilitate awareness about healthcare products and medical conditions generally but it is not a substitute for professional medical attention or advice. You should always speak with a qualified healthcare practitioner before taking any prescription or non-prescription drug.